Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 381, NWS Tulsa, OK

June 11, 2011Haskell County, Latimer County, LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 11, 2011, 4:17 PM CDT for Haskell County, Latimer County, LeFlore County, Oklahoma. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2011, 4:17 PM CDT (21:17 UTC)
Expired
Jun 11, 2011, 5:15 PM CDT
In force
58 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 40 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.3 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1495 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1495 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
825 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

013 
WUUS54 KTSA 112117
SVRTSA
OKC061-077-079-112215-
/O.NEW.KTSA.SV.W.0381.110611T2117Z-110611T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
417 PM CDT SAT JUN 11 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
  NORTHEASTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
  NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 515 PM CDT

* AT 411 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 3 MILES SOUTHWEST OF PANAMA TO 6 MILES SOUTHEAST OF
  LEQUIRE...MOVING EAST AT 5 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  PANAMA...SPIRO...CAMERON AND POTEAU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3509 9445 3492 9509 3513 9515 3531 9458
TIME...MOT...LOC 2117Z 278DEG 6KT 3515 9470 3504 9501

$$
3 follow-up statements
369 
WWUS54 KTSA 112137
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
437 PM CDT SAT JUN 11 2011

OKC061-077-079-112215-
/O.CON.KTSA.SV.W.0381.000000T0000Z-110611T2215Z/
HASKELL OK-LE FLORE OK-LATIMER OK-
437 PM CDT SAT JUN 11 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHEASTERN LATIMER...NORTHERN LE FLORE AND SOUTHEASTERN HASKELL
COUNTIES...

AT 433 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SHADY POINT TO LEQUIRE...MOVING WEST AT 5 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...RED OAK...
BOKOSHE...MILTON...LEQUIRE AND MCCURTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3509 9445 3492 9509 3513 9515 3531 9458
TIME...MOT...LOC 2137Z 095DEG 6KT 3513 9473 3509 9504

$$
941 
WWUS54 KTSA 112153
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
453 PM CDT SAT JUN 11 2011

OKC061-077-079-112215-
/O.CON.KTSA.SV.W.0381.000000T0000Z-110611T2215Z/
HASKELL OK-LE FLORE OK-LATIMER OK-
453 PM CDT SAT JUN 11 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHEASTERN LATIMER...NORTHWESTERN LE FLORE AND SOUTHEASTERN HASKELL
COUNTIES...

AT 450 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MCCURTAIN...
MOVING WEST AT 5 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...LEQUIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3505 9479 3499 9511 3513 9515 3524 9480
TIME...MOT...LOC 2154Z 095DEG 6KT 3511 9502

$$
287 
WWUS54 KTSA 112213
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
513 PM CDT SAT JUN 11 2011

OKC061-077-079-112223-
/O.EXP.KTSA.SV.W.0381.000000T0000Z-110611T2215Z/
HASKELL OK-LE FLORE OK-LATIMER OK-
513 PM CDT SAT JUN 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LATIMER...
NORTHWESTERN LE FLORE AND SOUTHEASTERN HASKELL COUNTIES EXPIRES AT
515 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS OF 40 TO 50 MPH AND PERIODS OF HEAVY RAIN WILL STILL BE 
POSSIBLE WITH THIS STORM AS IT MOVES SLOWLY WESTWARD.

LAT...LON 3505 9479 3499 9511 3513 9515 3524 9480
TIME...MOT...LOC 2213Z 095DEG 6KT 3512 9509

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:30 PM CDT, 47 minutes earlier.

Area forecast discussion, Jun 11, 3:30 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
330 PM CDT SAT JUN 11 2011

.DISCUSSION...

THE MAIN FORECAST CHALLENGE WILL BE CONVECTIVE CHANCES OVER THE
NEXT 24 HOURS.

A STALLED OUT FRONTAL BOUNDARY LIES FROM NEAR OR JUST SOUTH OF
THE I-40 CORRIDOR IN OKLAHOMA...ARCING BACK TO THE NORTHWEST INTO
THE CENTRAL HI PLAINS...AND TO THE NORTHEAST ACROSS AR INTO SE
MISSOURI.  SCATTERED SFC BASED THUNDERSTORMS HAVE DEVELOPED OVER
THE PAST HOUR ALONG AND SOUTH OF THE BOUNDARY...AND A FEW WIDELY
SCATTERED MAINLY ELEVATED SHOWERS AND THUNDERSTORMS EXIST NORTH
OF THE BOUNDARY. THE CAP IS WEAKER TODAY COMPARED TO
YESTERDAY...AND MID LEVEL WINDS ARE WEAKER AS WELL. THUS...EXPECT
SCATTERED MOSTLY DISORGANIZED PULSE TYPE CONVECTION THROUGH SUNSET
ACROSS MUCH OF THE REGION. A STRONG JET ALOFT WILL HELP VENTILATE
THE STORMS...SO A FEW SEVERE STORMS ARE POSSIBLE WITH DAMAGING
WINDS AND LARGE HAIL.

FOCUS THEN TURNS TO THE WEST FOR TONIGHT. STORMS ARE EXPECTED TO
FORM IN THE UPSLOPE FLOW REGIME ON THE HI PLAINS THIS AFTERNOON
AND EVENTUALLY GROW UPSCALE INTO AN MCS /STORM COMPLEX/ TONIGHT AND
MOVE GENERALLY EAST. THE TRACK OF THE SYSTEM IS STILL A BIT
UNCERTAIN...AND REALLY DEPENDS ON HOW FAR NORTH THE BOUNDARY
RETREATS. THE COMPLEX WILL LIKELY TRAVEL ALONG OR TO THE NORTH OF
THE FRONT TONIGHT...AND AFTER PERUSING ALL OF THE AVAILABLE MODEL
DATA THIS IS MOST LIKELY TO BE NEAR THE KS/OK BORDER. BY SUNDAY
MORNING...STORMS MAY DEVELOP TO THE SOUTHEAST INTO NW AR AS THEY
ROUND THE EDGE OF THE CAPPING EML. DAMAGING WINDS WILL BE THE
PRIMARY HAZARD.

UPPER HEIGHTS WILL RISE DURING THE DAY ON SUNDAY AND THE EML WILL
SPREAD NORTHEAST ACROSS THE FORECAST AREA AS THE FRONT RETREATS
BACK TO THE NORTH. THUS...PRECIP CHANCES WILL TAPER OFF FROM
SOUTHWEST TO NORTHEAST WITH TIME. BY MONDAY...MODELS SHOW
SOUTHWEST SFC WINDS AND HOT TEMPERATURES...WITH HIGHS IN THE UPPER
90S AND POSSIBLY NEAR 100 DEGREES TO THE WEST OF TULSA.

THE RIDGING ALOFT WILL BE FAIRLY SHORT-LIVED...AS MODELS FORECAST
A STRONG UPPER TROUGH OVER THE CENTRAL AND NORTHERN PLAINS BY
WEDNESDAY. THIS SYSTEM WILL PUSH A FRONT INTO OUR REGION LATE
TUESDAY INTO WEDNESDAY...AND AT LEAST SOME CHANCE FOR
THUNDERSTORMS CAN BE EXPECTED WITH IT.

THE GFS AND ECMWF CONTINUE TO DISAGREE WITH THE DETAILS IN THE
LATER PERIODS. THE GFS SHOWS MORE RIDGING ALOFT OVER THE FORECAST
AREA WITH THE RETREATING FRONT LIFTING NORTH INTO KS/MO BY FRIDAY.
THE ECMWF KEEPS THE FRONT FARTHER SOUTH AND IS MORE ZONAL WITH THE
PATTERN ALOFT. THE CANADIAN ENSEMBLES TEND TO FAVOR THE GFS
SOLUTION...HOWEVER GIVEN THE PERSISTENCE OF THE ECMWF...SLIGHT
CHANCE POPS ACROSS THE NORTH ARE WARRANTED FOR FRIDAY.

LACY

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   71  94  74  97 /  40  10   0  10
FSM   71  95  73  97 /  20  10   0   0
MLC   70  96  72  97 /  20   0   0   0
BVO   67  91  71  98 /  50  30   0  10
FYV   66  89  68  92 /  20  30   0   0
BYV   65  85  68  92 /  20  40   0   0
MKO   70  93  71  95 /  20  10   0   0
MIO   66  89  71  95 /  40  50   0  10
F10   70  94  72  97 /  20  10   0   0
HHW   71  96  72  96 /  20   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

LONG TERM....30
Hazardous weather outlook, Jun 11, 1:00 PM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
100 PM CDT SAT JUN 11 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT SAT JUN 11 2011

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...MID AFTERNOON.

DISCUSSION...
A QUASI-STATIONARY FRONT WILL STRETCH ACROSS THE AREA THIS AFTERNOON...
PROVIDING THE FOCUS FOR SCATTERED THUNDERSTORM DEVELOPMENT. A FEW
OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING
WINDS. THE ATMOSPHERE WILL BEGIN TO STABILIZE AFTER SUNSET WITH
THE SEVERE THREAT EVENTUALLY DIMINISHING. IN ADDITION... A FEW
STORMS THAT DEVELOP WELL WEST OF THE REGION COULD MOVE INTO FAR
NORTHEAST OKLAHOMA OVERNIGHT TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...HIGH WIND POTENTIAL...DANGEROUS HEAT POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...
A FEW THUNDERSTORMS COULD BE ONGOING ACROSS FAR NORTHEAST
OKLAHOMA SUNDAY MORNING BEFORE SHIFTING EAST. LIMITED THUNDERSTORM
CHANCES WILL BE BACK IN THE FORECAST TUESDAY INTO WEDNESDAY AS
ANOTHER WEAK COLD FRONT PUSHES INTO THE AREA. OTHERWISE... ABOVE
NORMAL TEMPERATURES WILL CONTINUE.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jun 11, 2:41 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
241 PM CDT SAT JUN 11 2011

ARZ029-112015-
SEBASTIAN AR-
241 PM CDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTY...

IN WEST CENTRAL ARKANSAS
     SOUTHWESTERN SEBASTIAN

AT 242 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF PATTERSON...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...LIBERTY...PATTERSON...HARTFORD...
ARKOLA...HUNTINGTON...MIDLAND AND MANSFIELD.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3495 9429 3494 9435 3495 9436 3494 9438
      3494 9441 3493 9444 3506 9444 3513 9427
      3501 9422 3497 9422
TIME...MOT...LOC 1942Z 250DEG 8KT 3497 9443
Special weather statement, Jun 11, 2:58 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
258 PM CDT SAT JUN 11 2011

OKZ074-076-112045-
HASKELL OK-LE FLORE OK-
258 PM CDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN HASKELL AND NORTHERN LE FLORE

AT 258 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTH OF MILTON TO 4 MILES SOUTH OF
MCCURTAIN...MOVING NORTHEAST AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MCCURTAIN...KEOTA...SHADY POINT...
MILTON...PANAMA...BOKOSHE AND COWLINGTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3502 9464 3499 9493 3505 9493 3506 9494
      3506 9504 3533 9495 3535 9483 3532 9481
      3536 9475 3533 9469 3529 9466 3529 9464
TIME...MOT...LOC 1958Z 236DEG 6KT 3521 9487 3510 9495
Special weather statement, Jun 11, 2:59 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
259 PM CDT SAT JUN 11 2011

OKZ076-112045-
LE FLORE OK-
259 PM CDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     EASTERN LE FLORE

AT 259 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ABOUT 4 MILES EAST
OF HEAVENER RUNESTONE STATE PARK...5 MILES EAST OF HODGEN...AND 7
MILES SOUTH OF HODGEN...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...HODGEN...HEAVENER...HOWE
AND HEAVENER RUNESTONE STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH AND
PENNY SIZE HAIL. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3472 9477 3501 9466 3503 9445 3493 9444
      3470 9445
TIME...MOT...LOC 1959Z 263DEG 8KT 3492 9451 3482 9455
          3475 9459
Special weather statement, Jun 11, 3:12 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
312 PM CDT SAT JUN 11 2011

ARZ029-112045-
SEBASTIAN AR-
312 PM CDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTY...

IN WEST CENTRAL ARKANSAS
     SOUTHWESTERN SEBASTIAN

AT 312 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER PATTERSON...
MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...LIBERTY...PATTERSON...HARTFORD...ARKOLA...
HUNTINGTON...MIDLAND AND MANSFIELD.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3507 9423 3497 9422 3495 9426 3494 9435
      3495 9436 3494 9438 3494 9441 3493 9444
      3508 9445 3518 9432 3508 9422
TIME...MOT...LOC 2012Z 231DEG 7KT 3501 9436
Special weather statement, Jun 11, 3:46 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
346 PM CDT SAT JUN 11 2011

ARZ019-020-029-OKZ072-074-076-112130-
CRAWFORD AR-FRANKLIN AR-HASKELL OK-LE FLORE OK-SEBASTIAN AR-SEQUOYAH
OK-
346 PM CDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CRAWFORD

IN WEST CENTRAL ARKANSAS
     WESTERN FRANKLIN AND SEBASTIAN

IN SOUTHEAST OKLAHOMA
     EASTERN HASKELL AND LE FLORE

IN EAST CENTRAL OKLAHOMA
     SEQUOYAH

AT 345 PM CDT...SCATTERED STRONG THUNDERSTORMS WERE LOCATED ACROSS
PARTS OF EAST CENTRAL AND SOUTHEAST OKLAHOMA AND INTO WEST CENTRAL
ARKANSAS. THESE STORMS WERE MOVING VERY SLOWLY...BUT IN A GENERAL
EAST TO NORTHEAST DIRECTION AT 5 TO 10 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50 MPH
AND PENNY HAIL. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3531 9391 3523 9392 3522 9402 3513 9403
      3514 9413 3510 9414 3507 9423 3496 9423
      3492 9444 3473 9445 3473 9494 3564 9495
      3564 9448 3567 9448 3572 9389 3531 9383
TIME...MOT...LOC 2045Z 266DEG 9KT 3530 9444
Special weather statement, Jun 11, 4:10 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
410 PM CDT SAT JUN 11 2011

OKZ074>076-112145-
HASKELL OK-LATIMER OK-LE FLORE OK-
410 PM CDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN HASKELL...NORTHERN LE FLORE AND NORTHEASTERN
     LATIMER

AT 410 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
MCCURTAIN...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCCURTAIN...MILTON AND BOKOSHE.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3524 9478 3503 9470 3500 9503 3512 9508
TIME...MOT...LOC 2110Z 252DEG 9KT 3508 9496

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:08 PM CDTSpecial Weather StatementTSAOsage37 min
Jun 10, 7:20 PM CDTSevere Thunderstorm WarningTSAOsage55 min
Jun 10, 8:37 PM CDTSpecial Weather StatementTSACreek53 min
Jun 10, 9:38 PM CDTSpecial Weather StatementTSACreek37 min
Jun 11, 2:20 PM CDTSevere Thunderstorm WarningTSALeFlore40 min
Jun 11, 2:32 PM CDTSpecial Weather StatementTSAHaskell28 min
Jun 11, 2:58 PM CDTSpecial Weather StatementTSAHaskell47 min
Jun 11, 2:59 PM CDTSpecial Weather StatementTSALeFlore46 min
Jun 11, 3:46 PM CDTSpecial Weather StatementTSALeFlore, Sequoyah44 min
Jun 11, 4:10 PM CDTSpecial Weather StatementTSAHaskell35 min
Jun 11, 4:59 PM CDTSpecial Weather StatementTSAPittsburg46 min
Jun 11, 5:03 PM CDTSpecial Weather StatementTSAOkfuskee27 min
Jun 11, 5:24 PM CDTAreal Flood AdvisoryTSALeFlore3 hr
Jun 11, 5:26 PM CDTAreal Flood AdvisoryTSAHaskell2 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.